# SDR SWAA118324

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 26,474 hours, 15,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK EMERGENCY EXIT LIGHT BATTERY LIGHT FAILED TEST BETWEEN ROW 16 TO ROW 18.  REMOVED AND REPLACED BATTERY PACK PER MM.
